# SDR IPXA3178973

- Difficulty date: May 29, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 11,365 hours, 6,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN HAS 2 CLEVIS ADAPTERS CORRODED FROM FR 21 TO FR 27 STA Y0.  R & R 2 CLEVIS ADAPTERS FROM FR 21 TO FR 27 STA Y0 IAW DWG B53774133 AND DWG B53774100 AND DWG B53774150.
